# SDR ASOA2015050712772

- Difficulty date: April 11, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,658 hours, 12,237 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL IS CORRODED AT FS 744.15.  REMOVED RT SIDE SEAT RAIL AT FS 744.15 IAW AMM 53-00-49-000-801-A07.  INSTALLED NEW SEAT RAIL RT STA 744.15 TO 761.85 IAW AMM 53-00-49-400-801-A07.
